# SDR COMA0160367

- Difficulty date: May 1, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 3,652 hours, 3,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430354
- Condition: Chafed
- Location: Lt & Rt Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING ON RT AND LT INBOARD FLAP VANE INBOARD END TO EXCEED ALLOWABLE LIMITS.  REPAIRED RT AND LT INBOARD FLAP VANE INBOARD END IAW WVAC EO 601R-57-2433.
